Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Componentwise different tail solutions for bivariate stochastic recurrence equations with application to ${\rm GARCH}(1,1)$ processes

Tom 155 / 2019

Ewa Damek, Muneya Matsui, Witold Świątkowski Colloquium Mathematicum 155 (2019), 227-254 MSC: Primary 60G70, 62M10; Secondary 60H25, 91B84. DOI: 10.4064/cm7313A-5-2018 Opublikowany online: 7 December 2018

Streszczenie

We study bivariate stochastic recurrence equations (SREs) motivated by applications to ${\rm GARCH}(1,1)$ processes. If the coefficient matrices of the SREs have strictly positive entries, then Kesten’s result applies and it gives solutions with regularly varying tails. Moreover, the tail indices are the same for all coordinates. However, for applications, this framework is too restrictive. We study SREs whose coefficients are triangular matrices and prove that the coordinates of the solution may exhibit regularly varying tails with different indices. We also specify each tail index together with its constant. The results are used to characterize regular variation of bivariate stationary $\mathrm {GARCH}(1,1)$ processes.

Autorzy

  • Ewa DamekInstitute of Mathematics
    University of Wrocław
    Pl. Grunwaldzki 2/4
    50-384 Wrocław, Poland
    e-mail
  • Muneya MatsuiDepartment of Business Administration
    Nanzan University
    18 Yamazato-cho Showa-ku Nagoya
    466-8673 Japan
    e-mail
  • Witold ŚwiątkowskiInstitute of Mathematics
    University of Wrocław
    Pl. Grunwaldzki 2/4
    50-384 Wrocław, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek